2 doctors weighed in:

What are the side effects for taking anti-biotics for a prolonged period of time: 3 months IV followed by a daily pill life long. Any remedy?

2 doctors weighed in
Dr. Gregory Hines
Family Medicine
1 doctor agrees

In brief: It depends

On why you are taking them. Certainly, resistance to antibiotics is a big problem, and being on them for an extended period of time increases the likelihood of this happening, but your physician can advise you better about the situation.

In brief: It depends

On why you are taking them. Certainly, resistance to antibiotics is a big problem, and being on them for an extended period of time increases the likelihood of this happening, but your physician can advise you better about the situation.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors